Growth and decay properties of solutions of second order elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 4, pp. 675-701
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1966_3_20_4_675_0,
author = {Fife, Paul C.},
title = {Growth and decay properties of solutions of second order elliptic equations},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {675--701},
year = {1966},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 20},
number = {4},
mrnumber = {223713},
zbl = {0165.12004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_4_675_0/}
}
TY - JOUR AU - Fife, Paul C. TI - Growth and decay properties of solutions of second order elliptic equations JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1966 SP - 675 EP - 701 VL - 20 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_4_675_0/ LA - en ID - ASNSP_1966_3_20_4_675_0 ER -
%0 Journal Article %A Fife, Paul C. %T Growth and decay properties of solutions of second order elliptic equations %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1966 %P 675-701 %V 20 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_4_675_0/ %G en %F ASNSP_1966_3_20_4_675_0
Fife, Paul C. Growth and decay properties of solutions of second order elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 4, pp. 675-701. http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_4_675_0/
